# SDR R61A201604270344

- Difficulty date: April 27, 2016
- Submitted: May 15, 2016
- Operation: Air carrier
- Aircraft: N136HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000228
- Aircraft time: 20,874 hours, 16,325 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Setscrew
- Part number: AN565F524H16
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, FOUND CORRODED SET SCREW, PM FWD PAX DOOR FWD AND AFT LOWER GUIDE RAMPS. EAMS MAINTENANCE R & R SET SCREW AT FWD PAX DOOR IAW AMM 53-10-21, PN AN565F524H16.
